×

zbMATH — the first resource for mathematics

Développements des distributions en séries de fonctions orthogonales. Séries de Legendre et de Laguerre. (Development of distributions in series of orthogonal functions. Series of Legendre an Laguerre). (French) Zbl 0225.46037

MSC:
46F10 Operations with distributions and generalized functions
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Baouendi et C. Goulaouic , Comptes-rendus 266 série A - 1968 p. 336 . 338 et Archive for rational mechanics and analysis Vol. 34 , N 5 , 1969 , p. 361 - 379 . MR 249844 · Zbl 0185.34901
[2] M. Guillemot-Teissier , Comptes-rendus 262 série A - 1966 p. 1159 . 1157 .
[3] M. Guillemot-Teissier , Comptes-rendus 265 série A - 1967 p. 419 . 421 .
[4] M. Guillemot-Teissier , Comptes-rendus 265 série A - 1967 p. 461 . 464 .
[5] Hardy , Littlewood , Polya , Inequalities - Cambridge 1952 . MR 46395 | Zbl 0047.05302 · Zbl 0047.05302
[6] E.W. Hobson , Spherical and ellipsori dal harmonics . Chelsea .
[7] L. Hormander , Linear partial differential operators - Springer-Verlag , Berlin . MR 404822 | Zbl 0321.35001 · Zbl 0321.35001
[8] J.L. Lions , Bull. Math. Soc. Sc. math. Phys. R.P. Roumaine , nouv. série 2 ( 50 ) n^\circ 4 , 1958 , p. 419 . 432 . MR 151829
[9] Mitiagin , Uspeki Math. Nauk 16 . 1961 p. 63 . 132 .
[10] L. Robin , Foctions sphériques de Legendre et fonctions sphéroïdales Gauthier-Villars , Paris ( 3 volumes).
[11] L. Schwartz , Théorie des distributions , Hermann , Paris 1966 . MR 209834 | Zbl 0149.09501 · Zbl 0149.09501
[12] L. Schwartz , Ecuaciones diferenciales parciales elipticas - Bogota 1956 . MR 369893 · Zbl 0297.35001
[13] G. Szego , Orthogonal polynomials - Am. Math. Soc. Colloquium 1959 . JFM 65.0278.03 · JFM 65.0278.03
[14] H. Triebel , Math. Annalen 177 ( 1968 ) p. 247 .264. MR 229015
[15] M. Zerner , Comptes-rendus 268 série A 1969 - p. 218 . 220 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.